# SDR SWAA2018011619007

- Difficulty date: January 7, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE  CHANNEL CORRODED BETWEEN BS 727D TO 767.   R & R THE CHANNEL IAW SRM AND DWG.
